# SDR DLM88952199

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON TO FUSELAGE UPPER ATTACH ANGLE CRACKED      1 INCH.  FOUND DURING D-1 LTR CK TPAMM.  REPAIRED PER SRM 54-04A FIG 4.
